Criteria for one-sided invertibility of functions of several isometric operators and their applications
Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 28-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_1_a5,
author = {L. S. Gol'denshtein},
title = {Criteria for one-sided invertibility of functions of several isometric operators and their applications},
journal = {Doklady Akademii Nauk},
pages = {28--31},
year = {1964},
volume = {155},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a5/}
}
TY - JOUR AU - L. S. Gol'denshtein TI - Criteria for one-sided invertibility of functions of several isometric operators and their applications JO - Doklady Akademii Nauk PY - 1964 SP - 28 EP - 31 VL - 155 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a5/ LA - ru ID - DAN_1964_155_1_a5 ER -
L. S. Gol'denshtein. Criteria for one-sided invertibility of functions of several isometric operators and their applications. Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 28-31. http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a5/